# SDR SIMA200204204

- Difficulty date: January 30, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672409218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MBV - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION AROUND NUT PLATE HOLES ON FLOORBEAM 40.  MAINTENANCE REPLACED FLOORBEAM 40 IAW ATR SRM 51-25-01.  (M)
